# SDR ASAA2018110727093

- Difficulty date: November 7, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 38,815 hours, 11,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BAFFLE CLIP AT STA 500H IS CRACKED, LT SIDE. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO BAFFLE CLIP AT STA 500H LT SIDE IAW SRM 51 40 05 0G 0 AND SRM 51 40 02 0G 0.
